Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Going through menopause. Having low grade fever, pain in lower back, cramps in abdomen. Any ideas?

Jan 2013
User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
i am 49 years old, have been going thru menopause for the past 3 years, have had a low-grade fever for the past 4 days with aches in my lower back and HEAVY cramping in my abdomine (very similar to pms cramps), and today the fever is gone but now my body is covered with a rash. It does not itch but the spots on my back are mildly sore to the touch. Any ideas?
Posted Fri, 31 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Mayank Bhargava 6 hours later
Thanks for posting your query.
Do you have abdominal bloating/ increased flatulence/ spasmodic abdominal pain?
You may have abdominal viral infection (gastroenteritis) with rash/ may be typhoid fever.
As you have already undergone menopause, there is least chances of getting menses again. And menstrual period is not associated with fever and rash.
You should consult with physician and gynecologist and go for following investigations: Complete blood count, renal function test, ultrasound imaging, ESR, CRP and widal test (for typhoid fever).
You should also take complete antibiotic course for rapid recovery.
I think this will solve your query. Put your views also.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor